This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Prostate Biopsies in Oct. 2003... no problem ( done because of a change in velocity of my psa results)
Dec. 2005...Gross Hematuria.. after outdoor activity
..... stopped my daily 81mg Aspirin soon after ( had been taking , since 2004, upon recommendations to prevent stroke)... bleeding stopped soon afterwards.
.... a ultrasound of kidneys.. showed a 5mm non- obstructive upper pole stone in the right kidney
... never had any pain or anything else
... Later on....had urine tested at hospital and also had a cystoscopy done.. no problem... bladder ok
.... bleeding stopped ... the hospital also x-rayed my kidneys.. all clear
after.... I continued on asprin for the next 2 years.. as usual.... never any problems...
Dec 18, 2007... Again... gross hematuria.... possibly a little while after ( hours ?) ejaculation
... (am also taking Flomax, to ease urination)... absolutely no discomfort associated with the bleeding
.... ** This time i did not stop the aspirin soon on, as in 2005
...Bleeding came and went
**by Dec 28th... had a blood clot pass in mid-stream, when urinating
** finally... by Jan 3rd 2008... I decided to stop the aspirin
...NO MORE bleeding untill Jan 7th
.. that morning , I decided to take my Aspirin again at 7am
.. at noon... I had clear urine
... at 4 pm... I had quite a bit of blood in the urine and a small red clot passed.
THE BLEEDING HAS ALWAYS BEEN RIGHT AT THE START OF URINATION, ONLY.
Last week , when I told my Urology office about my problem and that I was stopping the aspirin for a while..... they said
.. if you restart it again ... and see blood again... call and the doctor would put me in for another cystoscopy.
........... that is where things stand now
** I never have pain , or other discomforts... do have a bit of benign enlarged prostate... only get up once a night to urinate... I am 65 years old ... thin, and usually very active... lots of dog walking and being outside doing nature photography and hiking a bit
...I am puzzled with my condition... since I have been on Aspirin for 3 years... and just went 2 full years with no bleeding, nor discomfort
** personnaly i wonder if straining myself... by holding back on ejaculation plus the enlarged prostate... could have caused a tear or irritation in some duct... which reacts badly with the thinning effect of aspirin
P.S. I regularly take my dosages of Flomax, 20mg Lipitor, 5 mg Altace (ace inhibitor ) and multi- vitamins.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.